Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Tulsa, OK

April 2, 2015Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2015, 9:44 PM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 61 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2015, 9:44 PM CDT (02:44 UTC)
Expired
Apr 2, 2015, 10:45 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:48 PM CDTHAIL 11 Ssw Pyramid Corners, OK
Apr 2, 9:50 PM CDTHAIL 1.755 N Vinita, OKGOLF BALL SIZE HAIL NORTH OF VINITA. TIME ESTIMATED BY RADAR.
Apr 2, 9:55 PM CDTTSTM WND DMG3 Nne Vinita, OK2 BARNS WITH ROOF DAMAGE ON E 220 ROAD BETWEEN S 4440 ROAD AND S 4460 ROAD.
Apr 2, 10:05 PM CDTTSTM WND DMG3 Wsw Afton, OK2 TRACTOR TRAILER TRUCKS BLOWN OVER ON I-44 AT 4470 ROAD. SHEET METAL ALSO IN THE MEDIAN. POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.
Apr 2, 10:10 PM CDTTORNADO1 Sw Afton, OKSTORM CHASERS REPORTED POWER FLASHES NEAR A FUNNEL CLOUD. RADAR DATA STRONGLY SUPPORTED A TORNADO AS WELL.
Apr 2, 10:20 PM CDTTSTM WND DMG7 Nw White Oak, OKTREES/LIMBS DOWN NORTHWEST OF WHITE OAK ON U.S. HIGHWAY 60.
Apr 2, 10:38 PM CDTHAIL 1Afton, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:02 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1838 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1838 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WUUS54 KTSA 030244
SVRTSA
OKC035-041-115-030345-
/O.NEW.KTSA.SV.W.0075.150403T0244Z-150403T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1045 PM CDT

* AT 941 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  BLUEJACKET...AND MOVING EAST AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...PYRAMID CORNERS...WELCH...
  VINITA...BLUEJACKET...NARCISSA...COMMERCE...AFTON...MIAMI...
  CLEORA...BERNICE...BERNICE STATE PARK...FAIRLAND...OTTAWA...TWIN
  BRIDGES STATE PARK...WYANDOTTE...PEORIA...HONEY CREEK STATE PARK...
  GROVE AND TIFF CITY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 284 AND 316.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3691 9462 3650 9462 3650 9473 3670 9539
      3701 9523
TIME...MOT...LOC 0245Z 288DEG 29KT 3677 9522

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$
1 follow-up statement
519 
WWUS54 KTSA 030252
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 PM CDT THU APR 2 2015

OKC035-041-115-030345-
/O.CON.KTSA.SV.W.0075.000000T0000Z-150403T0345Z/
CRAIG OK-DELAWARE OK-OTTAWA OK-
952 PM CDT THU APR 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
OTTAWA...NORTHERN DELAWARE AND CRAIG COUNTIES UNTIL 1045 PM CDT...

AT 951 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BLUEJACKET...AND MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...VINITA...BLUEJACKET...
  NARCISSA...AFTON...CLEORA...BERNICE...FAIRLAND...BERNICE STATE
  PARK...TWIN BRIDGES STATE PARK...WYANDOTTE...HONEY CREEK STATE PARK
  AND GROVE

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 284 AND 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3692 9511 3682 9462 3650 9462 3650 9473
      3670 9539
TIME...MOT...LOC 0253Z 290DEG 30KT 3675 9513

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:59 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Apr 2, 5:59 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT THU APR 2 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES
OVERNIGHT TONIGHT. HOWEVER... STRONG THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS MUCH OF THE REGION EARLY THIS EVENING AND MAY EVENTUALLY
ENCROACH ON THE VICINITY OF ANY TERMINAL. CEILINGS WILL LOWER
DURING THE NIGHT... WITH MVFR CONDITIONS PREVAILING DURING THE
EARLY MORNING HOURS. THUNDERSTORMS DIRECTLY AFFECTING ANY SITE
WILL LIKELY CREATE TEMPORARY IFR CONDITIONS WITH STRONG AND
UNPREDICTABLE WINDS.

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT THU APR 2 2015/

DISCUSSION...
A VERY UNSTABLE ENVIRONMENT IS IN PLACE JUST AHEAD OF A SURFACE
BOUNDARY THAT CURRENTLY EXTENDS FROM SRN MO THRU SE KS AND INTO NC OK.
A STRONG CAP REMAINS IN PLACE...AND TO THIS POINT HAS NEGATED
CONVECTIVE INITIATION ACROSS THE AFOREMENTIONED AREAS. A FEW
SUBTLE FEATURES IN THE FORM OF AN UPPER DISTURBANCE AND MID LEVEL
WIND SPEED MAX ARE EXPECTED TO AID IN ERODING THE CAP. TIMING OF
THIS REMAINS IN QUESTION...AND ITS QUITE POSSIBLE STORM
DEVELOPMENT ACROSS NE OK AND NW AR HOLDS OFF UNTIL THE 00Z-02Z
TIME FRAME. THE INSTABILITY...AND STEEP LAPSE RATES THAT WILL BE IN
PLACE WHEN INITIATION OCCURS WILL ALLOW STORMS TO QUICKLY BECOME
SEVERE...WITH THE POTENTIAL FOR PRODUCING SIGNIFICANT SEVERE HAIL.
A TORNADO RISK WILL ALSO ACCOMPANY DISCRETE CELLS AS AMPLE
DIRECTIONAL AND SPEED SHEAR WILL BE IN PLACE. THE SURFACE FRONT
WILL EXHIBIT A FASTER FORWARD MOTION AS THE UPPER DISTURBANCE
DRAWS CLOSER LATER TONIGHT. THE SEVERE WEATHER RISK WILL DIMINISH
QUICKLY ACROSS NE OK AND NW AR ONCE THE FRONT PASSES LATER
TONIGHT.

COOLER CONDITIONS WILL SETTLE ACROSS THE AREA FRIDAY AND SATURDAY.
AS UNSEASONABLY COOL HIGH PRESSURE SETTLES OVERHEAD FRIDAY NIGHT
AND SATURDAY MORNING...LOW TEMPERATURES SATURDAY MORNING MAY FALL
AS LOW AS THE LOWER AND MIDDLE 30S ACROSS PARTS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. HIGH PRESSURE WILL SCOOT EAST
SATURDAY...AND MOISTURE WILL BEGIN TO RETURN AHEAD OF THE NEXT
SYSTEM THATS POISED TO MOVE ACROSS THE SRN PLAINS SUNDAY. THIS
WILL OFFER AREAWIDE RAIN AND THUNDER CHANCES...WITH THE BEST
CHANCES ANTICIPATED ACROSS SE OK AND WC AR AT THIS TIME.

SWLY UPPER FLOW WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. EARLY
NEXT WEEK...THE BETTER MOISTURE PROFILE WILL REMAIN ACROSS SE OK
AND NW AR...SO WILL SHADE SLIGHTLY HIGHER POPS IN THOSE AREAS. A
MORE SIGNIFICANT SYSTEM LOOKS TO IMPACT THE REGION BY THE MIDDLE
OF NEXT WEEK...AND WILL CARRY WITH IT ADDITIONAL STORM CHANCES
ALONG WITH A FRONTAL PASSAGE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Apr 2, 4:20 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT THU APR 2 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
420 PM CDT THU APR 2 2015

...SIGNIFICANT SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

	AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND FAR
				NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...AFTER 7 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

SIGNIFICANT SEVERE WEATHER POTENTIAL EXISTS ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS BY LATE THIS AFTERNOON...CONTINUING
INTO THE NIGHTTIME HOURS. GIANT HAIL TO AROUND BASEBALLS...DAMAGING
WINDS TO 80 MPH AND ISOLATED TORNADOES...SOME STRONG...ARE ALL
POSSIBLE. THE MAIN ZONE OF CONCERN STRETCHES FROM HIGHWAY 75
EASTWARD AND FROM HIGHWAY 412 NORTHWARD. STORMS ARE EXPECTED TO FIRE
BEGINNING IN THE 6 TO 7 PM TIME FRAME ACROSS NORTHEAST OKLAHOMA AND
SPREAD EAST TOWARD NORTHWEST ARKANSAS INTO THE EVENING HOURS.

ADDITIONALLY...THERE IS SOME POTENTIAL FOR STORMS TO TRAIN OVER THE
SAME AREAS...THOUGH THIS THREAT WILL LIKELY REMAIN LOCALIZED.
NEVERTHELESS...AN AXIS OF HEAVY RAIN IS POSSIBLE FROM FAR NORTHEAST
OKLAHOMA INTO FAR NORTHWEST ARKANSAS AND THIS WILL BRING THE
POTENTIAL FOR LOCALIZED FLASH FLOODING FROM LATE EVENING INTO THE
EARLY MORNING HOURS ON FRIDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING EARLY FRIDAY AHEAD OF COLD FRONT
SWEEPING THROUGH THE REGION.  GUSTY NORTH WINDS WILL FOLLOW THE
FRONT ALONG WITH NOTICEABLY COOLER TEMPERATURES.  THUNDERSTORM
CHANCES RETURN OVER THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK
ALONG WITH GUSTY SOUTHERLY WINDS.  A STRONGER STORM SYSTEM WILL
BEGIN TO INFLUENCE THE REGION BY THE MIDDLE PART OF NEXT WEEK AND
CONTINUE THE THUNDERSTORM POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Local storm report, Apr 2, 9:00 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             6 W ADAIR               36.44N 95.38W
04/02/2015  E1.50 INCH       MAYES              OK   TRAINED SPOTTER

&&

CAS
Special weather statement, Apr 2, 9:00 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT THU APR 2 2015

OKZ057-058-030230-
CRAIG OK-OTTAWA OK-
900 PM CDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG AND NORTHWESTERN OTTAWA

AT 900 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF PYRAMID CORNERS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MIAMI...NARCISSA...PYRAMID
CORNERS...BLUEJACKET AND WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3700 9506 3684 9481 3665 9524 3675 9535
TIME...MOT...LOC 0200Z 231DEG 40KT 3673 9524

LACY
Local storm report, Apr 2, 9:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             COPAN                   36.90N 95.93W
04/02/2015  E1.00 INCH       WASHINGTON         OK   BROADCAST MEDIA

&&

CAS
Local storm report, Apr 2, 9:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             MIAMI                   36.87N 94.88W
04/02/2015  E1.00 INCH       OTTAWA             OK   EMERGENCY MNGR

            WEST SIDE OF TOWN.

&&

CAS
Local storm report, Apr 2, 9:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             ADAIR                   36.44N 95.27W
04/02/2015  E1.75 INCH       MAYES              OK   BROADCAST MEDIA

&&

CAS
Special weather statement, Apr 2, 9:41 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT THU APR 2 2015

OKZ063-030315-
DELAWARE OK-
941 PM CDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE

AT 941 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
ZENA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...JAY...CHLOETA...ZENA...CLEORA...GROVE AND HONEY
CREEK STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3638 9460 3641 9500 3658 9501 3660 9500
      3663 9462
TIME...MOT...LOC 0241Z 269DEG 27KT 3651 9491

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:08 PM CDTSpecial Weather StatementTSARogers52 min
Apr 2, 8:21 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington39 min
Apr 2, 8:24 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers51 min
Apr 2, 8:55 PM CDTSpecial Weather StatementTSAOsage35 min
Apr 2, 8:58 PM CDTSevere Thunderstorm WarningTSACraig, Nowata47 min
Apr 2, 9:00 PM CDTSpecial Weather StatementTSACraig30 min
Apr 2, 9:03 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa42 min
Apr 2, 9:09 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington21 min
Apr 2, 9:11 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa49 min
Apr 2, 9:18 PM CDTTornado WarningTSACraig, Nowata27 min
Apr 2, 9:36 PM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
Apr 2, 9:41 PM CDTSpecial Weather StatementTSADelaware34 min
Apr 2, 9:48 PM CDTSevere Thunderstorm WarningTSADelaware42 min
Apr 2, 10:01 PM CDTSevere Thunderstorm WarningTSACraig, Nowata44 min
Apr 2, 10:02 PM CDTTornado WarningTSACraig, Delaware, Ottawa43 min
Apr 2, 10:42 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min
Apr 2, 10:43 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa17 min
Apr 2, 11:14 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa21 min
Apr 3, 2:08 AM CDTTornado WarningTSACraig, Ottawa37 min
Apr 3, 2:42 AM CDTTornado WarningTSAOttawa17 min
Apr 3, 6:15 AM CDTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Ottawa and 5 more7 hr
Apr 3, 2:40 PM CDTFrost AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more18 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.